# SDR A6WA201441207

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOUNT BRACKET CRACKED FOR HYD NR 3 ACCUMULATOR.  REMOVED CRACKED BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW SRM51-40-11 & 51-42-06.
